Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What could be the reason for irritation in left foot?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
My left foot is extremely irritable in the sole below the toes
Posted Sat, 30 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 16 minutes later
Brief Answer: May be due to nerve compression Detailed Answer: Hello, I have studied your case. I assume that there is no history of injury. You have spinal canal stenosis which leads to compression of spinal cord which later on supplies left lower limb [leg].Due to compression of this nerve root there is irritation in your foot and pain associated with it. Another differential is mortans neuralgia in which there is neuroma formation between web space of toes. For these symptoms analgesic and neurotropic medication can be started. I will advise to check your vit B12 and vit D3 level, and uric acid level Gout may present with swelling in toe and foot so I advised sr uric acid level. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor